# SDR SWIA2020031049245

- Difficulty date: January 22, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Guide
- Condition: Broken
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*ALL 4 OF THE AVIONICS BAY DOOR GUIDES ON THE SURROUND (2EA FWD AND 2EA AFT) ARE BROKEN (MARKED)   (C CHECK) RO 3/7/2020    REMOVED AND INSTALLED ALL FOUR (2EA. FWD AND 2EA. AFT) NEW AVIONICS BAY DOOR GUIDES REF BOMBARDIER CRJ-200 CMM. SEE CONTINUATION CARD FOR DETAILS..
